# SDR HALA2020010870005

- Difficulty date: January 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 34,033 hours, 5,324 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 33495090002
- Part serial: 03720
- Condition: Malfunctioned
- Location: Apu
- Part time: 2,539 hours, 399 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND MAINT MSG "APU BLEED FAULT" ON UPPER ECAM, WHEN APU BLEED SW TURNED "ON". // REPLACED APU BLEED VALVE REF A330 AMM 49-51-51. OPS CK NML.
